# SDR HEEA0016344

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 01077028521
- Condition: Inoperative
- Location: External Lights
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT HAS NO OUTPUT, WILL NOT FLASH.
